make my family believe this hell can happen after using for only 3 weeks
« on: January 29, 2020, 01:23:05 am »
my adult children want me to cut faster or cold turkey. they think my withdrawal symptoms are “in my head” and they think I am making my misery up. i am very loved but they don’t believe me when I say how miserable and hard this withdrawal is. it’s getting so tough for me now and i am so uncomfortable but they want me to cut faster. their pressure is so overwhelmingly depressing for me. i feel so alone in this war.
I am gonna take a break from BB
« on: January 27, 2020, 09:19:11 am »
Last week I got my testresults from my EEG and MRI. I was so convinsed it was gonna show nothing. But it did. I have a vestibular tumor between inner ear and brainstem. I have to do several tests and waiting for surgery. I am really scared about the future and what will happend with my brain now. I think many of my sxs like severe tinnitus, horrible balance,facial numbness my visual sxs might be caused by both w/d and sxs from the tumor. The only thing I know is that my sxs are worsen.
Take care of you and listen to your body. Thank god I had a stubborn doctor that said this is NOT w/d
Hugs! […] 🌞❤
Does Baylissa Have an Email?
« on: January 23, 2020, 08:53:38 pm »
Does anybody know if Baylissa has an email? I have a couple questions for her. I’ve purchased her book and had three consultations with her over the past two years so I’m wondering if she would be willing to email me back if I emailed her a few questions. Thanks.
Re: Does Baylissa Have an Email?
« Reply #1 on: January 23, 2020, 08:59:52 pm »
I’ve tried emailing her but she doesn’t respond.
Boyfriend broke up with me and guess what...HUGE WAVE
« on: January 19, 2020, 09:13:53 pm »
Perfect timing right? I knew it was only a matter of time but seriously, in month freaking 6, one of the most difficult ones thus far and he breaks my heart. If I was not self conscious and insecure enough, well…now I have never felt so unbearably awful.
I knew something was up for some time, but of course wham! Hits me with it in a cowardly way, through his sister…and he’s 50 years old, I’m 36. I do not even have words for the extreme pain I feel…think there were symptoms in a wave before…I feel like I’m back in acute hell. I am Absolutely devastated. Thank you so much EX boyfriend for choosing to explore other options while I’m in the middle of the most difficult period in my entire life. Completely selfish and inconsiderate. With that being said, I’m so anxious I’m shaking, Ive never cried so hard, I’m starving and can’t eat, exhausted from not sleeping, and I have completely lost my mind. So much so, I was extremely close to going to the hospital last night, oh and this morning, because the trembling would not let up. Thankfully, I was able to take an hour nap this afternoon…but gosh I could go on and on about the extreme pain in my ears and chest…my nerves are stinging beyond words. I’m in despair BBs…heart break without a sedative, in month 6, not sure I will survive it.
What an asshole.
My heart couldn't handle my withdrawal
« on: January 09, 2020, 02:11:18 pm »
I am back now taking my regular dose of clonazepam. I lasted 15 days without a benzo, those 15 days were the longest, confusing, hellish days of my life. Without a doubt my effort to quit caused my blood pressure to spike to the point where I need to take a pill for my heart at age 34. I would love to be happy and benzo free, it just seems like I could get benzo free but I would be regretting it because your body feels so different and changed from the benzo. I’ve already been kicked out of enough Doctor’s offices so I think I’m going to take this Dr.’s advise and stay on the benzo even though it’s not suppose to be taken for more than 2 months and I’m on over a decade. At some point there will be a Class Action Lawsuit on everyone involved in this scheme, however I don’t want money I want myself to be able to live without Big Pharma. Good luck to everyone out there fighting the good fight, keep it up love is reciprocal.
Job in Jeopardy
« on: January 09, 2020, 08:48:32 pm »
I’m prescribed 8mg Klonopin daily. I’m an emergency dept EMT. I must’ve had a benzo hangover and a patient reported to my boss to say I seemed drunk. I was sent for a urinalysis and admitted I am in fact prescribed Klonopin. It’s been nearly two weeks and haven’t heard back yet. I have to get off this stuff. Thinking about rapid detox.
Day 19 and terrified Please help is this normal?
« on: January 02, 2020, 11:12:29 am »
After a long difficult taper from just 4mgs of valium taken for 3-4 months and over a period of 17 months with a blip in the taper September 2018 wen in hospital for 3 days and put back to 4mgs from taper reduction down to 2.5mgs, since October 2108 tapered off suffering all way down with many symptoms , mostly fear related, but many others,
Tapered to zero with a DMLT for the last 2mgs and taking 4 months to reduce the last 1mgs reducing at 0.01mg a day ,
Now at day 19 and absolutely terrified, , Lots of symptoms, tinnitus (Severe) numbness hands face lips mouth teeth, toes
Little to no sleep. Agoraphobia, unable to deal with any stress at all, Major weight loss,
Please can you tell me is it normal to be this bad at 19 days off?
I don’t want to take anything just to know this is how it is and it will ease?
I am 74 and still cannot believe this has happened , shaking like mad, Icy cold, hands feet,
Teeth hurt nose hurts , not sure what to do as I cannot distract,
Just words of assurance I guess
Please help me